# SDR QXEA2010020800081

- Difficulty date: February 3, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,389 hours, 22,238 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE GEAR HANDLE RAISED UP,  THE RT GEAR DOOR AND RT GEAR UNSAFE ALONG WITH THE HANDLE REMAINED ILLUMINATED FOR 20-30 SEC.  THEN ALL LIGHTS EXTINGUISHED.  NO AIRSPEED LIMITATIONS WERE EXCEEDED.  RAN THE ALTERNATE GEAR EXTENSION CHECK LIST GEAR CAME DOWN & LOCKED ALL 3.  NORMAL LANDING. INSPECTED AND FOUND RT MLG SLOW TO RETRACT AT LOW FLOW SETTINGS.  C/W RIGGING OF RMLG RETRACTION ACTUATOR IAW AMM TASK 32-31-11-830-801.  OPS CHECK GOOD.  NO DEFECTS.   C/W OPS TEST OF MLG EXTENSION AND RETRACTION SYSTEM IAW AMM TASK 32-31-00-710-801.  OPS CHECK GOOD.  NO DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
